Adult ADHD Support

Elvanse and anemia

Hello I am new here and hope u can help... I have been told I am anemic and put on iron tablets... I had been feeling I'll and so tired all the time my cheat hurts and I keep getting dizzy. I was thinking that my Elvanse had been masking the effects of the anemia then I just thought if anemia puts a strain on your heart and so does Elvanse should I stop until I feel better... I can't find anything on line what to you guys think ?

3 Replies

Your mentioning anemia really caught my eye! I’m 40 and I remember learning I was slightly anemic in high school, or so. There have been a few times now when reducing the amount of iron I took was absolutely the way I’ve cleared up any symptoms like my heart hurting (similar, but different than heartburn) and/or having shortness of breath. The first was about 5 years ago, when I replaced my multivitamin for prenatal vitamins *and* continued taking an iron supplement. The second was about 1.5 years ago, when I started taking Vyvanse and continued the multivitamin (with polyphenals) regiment a naturopathic doctor had prescribed.


Sorry did stopping the iron made you feel better?

I was hoping the iron will help ...?


Yes, for me, reducing the iron cleared up my concerns both times.

I apologize for just now getting back to this!

1 like

You may also like...